# SDR FDEA201007062380

- Difficulty date: July 6, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - STRINGER 27L, STATION 740 INSIDE CHANNEL. CUT OUT STRINGER 27L AT BS 740, 8 5/8" LONG AND 2 STRINGER TIES ANGLES IAW SRM REV 103 53-10-3 FIG 1 51-30-2.  FABRICATED STRINGER SECTION FROM BAC1498-147, 7075T6,  8 5/8" LONG SPLICE FROM BAC1498-131  7075T6,  10 7/8" LONG AND 2 STRINGER TIE ANGLES FROM BAC 1505-100299  7075-T6511 4 1/16" LONG IAW SRM 53-10-3 FIG 1 AND   53-10-2 FIG 9.  INSTALLED STRINGER SECTION, SPLICE AND 2 TIES IAW SRM 53-10-3 FIG 1.
